Panadol Night Film-coated Tablets 20pk

Panadol Night Film-coated Tablets 20pk

Panadol Night is specially formulated for the night time relief of pain.

Panadol Night Film-coated Tablets 20pk

Price: €7.95 inc. VAT

Qty   

Panadol Night is specially formulated for the night time relief of Colds & Flu symptoms, Muscular aches & pains, Backache, Headache, Toothache, Period pain. It also aids restful sleep. Each tablet contains Paracetamol 500 mg and Diphenhydramine hydrochloride 25mg.

Do not take with any other paracetamol containing products.

 

Adults and children over 12 years’ swallow 2 tablets with water 20 minutes before bedtime. Do not take more than 2 tablets per night.

You can take other medication containing paracetamol during the day but do not take more than 4,000mg (including the Panadol Night) in any 24-hour period.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Agree